# SDR AT0000075

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Pan
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT LOWER DOOR STOP AT AFT CARGO DOOR FRAME AT BS 917.  REMOVED AND REPLACED AFT CARGO DOOR JAMB PAN SECTION IAW DC9 SRM 53-10-01 FIGURE 1, 51-10-3, AND 53-05 FIGURE 44.
